| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during implant, the catheter could not be withdrawn normally.The catheter was replaced and the operation was successfully completed.No patient complications have been reported as a result of this event.